A 37-year-old female asked:
my legs and my feet keep swelling. i was on latex which took the swelling down but now im off the latex and im swelling again. why am i retaining h2o.?
3 doctor answers • 7 doctors weighed in
Podiatry 28 years experience
You mean LASIX (furosemide): Not latex. Did the doctor who prescribed the Lasix (furosemide) have any comment? Some reasons could be hypertension, varicose veins/venous insufficiency.
5614 viewsReviewed >2 years ago
Podiatry 38 years experience
High blood pressure: This is usually caused by high blood pressure. Other causes of swelling to both feet include high salt intake in your diet, or kidney problems. Please see your doctor to determine which is your cause.
5614 viewsReviewed Jan 7, 2019
Podiatry 49 years experience
Systemic: Disease like CHF or kidney problems. See your internist.
5612 viewsReviewed >2 years ago
Last updated Jan 7, 2019
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$15 per month
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.